Paramol combines Dyhydrocodeine with the tried and tested pain relief of paracetamol, giving you a powerful way to fight pain.
For the treatment of:
Headache; Migraine; Feverish conditions; Period pains; toothache and other dental pain; Backache and other muscular aches and pains.
For adults and children over 12 years: One or two tablets may be taken every four to six hours.
Each tablet contains Dihydrocodeine tartrate 7.46mg and Paracetamol 500mg.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or live problems, (including non-cirrhotic liver damage), are pregnant, breast-feeding, or have asthma or breathing difficulties.
Do not take more than eight tablets in any 24 hour period.
Do not exceed the stated dose.
If symptoms persist consult your doctor.
May cause dizziness; If affected do not drive or operate machinery. Avoid alcoholic drink.
Containing paracetamol: Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach of children.
Do not store above 25C.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical advice. Always read the label prior to taking any product.
Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.